Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


Existence theorems for matroid designs

Author: H. Peyton Young
Journal: Trans. Amer. Math. Soc. 183 (1973), 1-35
MSC: Primary 05B30
MathSciNet review: 0406834
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A study is made of matroids in which the hyperplanes have equal cardinality. Fundamental constructions of such matroids are exhibited, and existence theorems are proved for large parametric classes of them.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 05B30

Retrieve articles in all journals with MSC: 05B30

Additional Information

PII: S 0002-9947(1973)0406834-X
Keywords: Matroid, block design, finite projective and affine geometries
Article copyright: © Copyright 1973 American Mathematical Society